# SDR SWAA2022061716142

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHIELD BS 767+12 RBL 23 WL 156.  EVALUATED CORROSION ON SHIELD BS 767+12 RBL 23 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM & REQUIRES REPLACEMENT IAW SRM 51-10-02-0G-0.   REMOVED ACB SHIELD IAW SRM 51-40-02-0G-0.   LOCATED & DRILLED NEW AFT CARGO BAY SHIELD  IAW SRM 51-40-05-0G-0 & DWG 146A0081.
